Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21326
Title: Slot allocation: A model of competition between firms when consumers are procedurally rational
Authors: De Fraja G
Ray, I
First Published: 1-Jul-1999
Publisher: ELSEVIER SCIENCE BV
Citation: MATHEMATICAL SOCIAL SCIENCES, 1999, 38 (1), pp. 71-81
DOI Link: 10.1016/S0165-4896(98)00032-8
ISSN: 0165-4896
Links: http://hdl.handle.net/2381/21326
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.